BibTeX record journals/amc/AhmadianRB19

download as .bib file

@article{DBLP:journals/amc/AhmadianRB19,
  author    = {Davood Ahmadian and
               O. Farkhondeh Rouz and
               Luca Vincenzo Ballestra},
  title     = {Stability analysis of split-step \emph{{\texttheta}}-Milstein method
               for a class of n-dimensional stochastic differential equations},
  journal   = {Appl. Math. Comput.},
  volume    = {348},
  pages     = {413--424},
  year      = {2019}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics